# SDR ASAA2019070229898

- Difficulty date: July 2, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 41,671 hours, 12,754 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 26100
- Condition: Inoperative
- Location: Ac Bay
- Part time: 11,063 hours, 3,405 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLT, FLT ATTENDANTS REPEATEDLY SAY CABIN IS COLD. MOVED TEMP CONTROLLERS FULL WARM AND FWD DUCT TEMP STABLE AT ONLY 24 DEGREES C AND AFT 22 DEGREES C. NOTED L PACK TEMP PEGGED FULL COLD AND RT PACK 18 DEGREES C. ALTITUDE 34,000' AND DUCT PRESSURE APPEAR NORMAL AT L: 45 RT 42 PSI. OAT -48 DEGREES C FAIRLY WARM MOVING CONT CAB TEMP AFFECT CABIN TEMPS SIMILARLY EVEN THOUGH FULL WARM. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST PER FIM 21-62 TASK 801. FOUND BAD LEFT TEMP CONTROL VALVE. REMOVED AND REPLACED LEFT TEMP. CONTROL VALVE PER AMM 21-51-10. OPS CHECK GOOD NO LEAK.
